# SDR AALA20040958

- Difficulty date: September 13, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702002
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - SEAT MOUNTED EMERGENCY LIGHTS ON SEATS 30 THROUGH 44 CENTER AISLE INOPERATIVE.  REPLACED BATTERY PACK M33401 FOR SEAT MOUNTED EMERGENCY LIGHTS ON SEATS 30 THROUGH 44 CENTER AISLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
